# SDR HEEA079302

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 21,314 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Rod End
- Part number: 1945E235
- Part serial: A682
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS CRACKED END TO END ON ONE SIDE. SCRAPPED.
